# SDR 96FDEA00029

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FRAME AND STR CLIP AT BS 600 RT STR 7.  REPAIRED FRAME AT BS 600 STR 7 TO 8R IAW FEDEX SRM 53-10-4.  REMOVED DAMAGED STR CLIP AND INSTALLED NEW STR CLIP AT BS 600 STR 7R.
